# SDR ASOA200801350

- Difficulty date: October 15, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 8,854 hours, 7,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 36 AT FS 484 INTERCOSTAL IS CRACKED IN UPPER RADIUS. UNBOLTED PULLEY BRACKET AT LBL 36 FS 484 INTERCOSTAL IAW SRM 51-41-00.  REPAIRED CRACKED INTERCOSTAL AT FS 484 LBL 36 IAW REO 601R-53-41-059.  ALL STEPS C/W.  PULLEY BRACKET REQUIRES INSTALL.  INSTALLED PULLEY BRACKET AT FS 484 LBL 36 IAW SRM 51-41-00.  C/W EC/TC REO 601R-53-41-059.
